# SDR 97ZZZX3980

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: H.e.R.O.S., LLC, repair station HEFR202K
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bushing
- Part number: 2526146
- Condition: Faulty
- Location: Fuel Control
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 82-24-05 DESCRIBED METHOD OF IDENTIFICATION OF FAULTY PART.  UPON INSPECTION OF FUEL CONTROL, FOUND FAULTY PART INSTALLED THOUGH UNIT WAS OVERHAULED 4-23-92.  THIS IS THE FOURTH UNIT FOUND WITH PRE-AD BUSHING.  RECOMMEND SOURCE INSPECTION AND/OR ONE TIME IN-SERVICE INSPECTION.
